Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 174, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 27, 2007, 7:57 PM EDT for Columbia County, Montour County, Pennsylvania. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 7:57 PM EDT (23:57 UTC)
- Expired
- Jun 27, 2007, 9:00 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
Counties Columbia County, PA, Montour County, PA
The radar
The State College radar (KCCX), 133 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 27, 7:26 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 12.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1994 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 272357
SVRCTP
PAC037-093-280100-
/O.NEW.KCTP.SV.W.0174.070627T2357Z-070628T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 900 PM EDT
* AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DANVILLE TO CATAWISSA TO 7
MILES SOUTH OF NUMIDIA...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MAINVILLE AROUND 815 PM EDT...
BLOOMSBURG AROUND 825 PM EDT...
ALMEDIA AROUND 835 PM EDT...
MIFFLINVILLE AND SHUMANS AROUND 845 PM EDT...
BERWICK AROUND 855 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 223 AND 247.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.
VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS LINE OF SEVERE
THUNDERSTORMS...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER
ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS LINE OF
SEVERE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4101 7672 4089 7654 4077 7640 4082 7630
4096 7622 4107 7623 4114 7626
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:31 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 27, 7:31 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 731 PM EDT WED JUN 27 2007 .SYNOPSIS... BERMUDA HIGH WILL SHIFT EASTWARD IN ADVANCE OF A COLD FRONT MOVING SOUTHEAST ACROSS THE GREAT LAKES. THIS FRONT WILL SLOWLY PUSH SOUTH THROUGH THE REGION ON THURSDAY PRODUCING NUMEROUS SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE. IN THE WAKE OF THE COLD FRONT...HIGH PRESSURE WILL BRING AN UNSEASONABLY COOL AND DRY AIRMASS SOUTH FROM CANADA...AND PROVIDE RELIEF FROM THE HEAT AND HUMIDITY FOR THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... UPDATED ZFP/HWO FOR THE EXPIRATION OF THE HEAT ADVISORY AS OF 6 PM. REST UNCHANGED. SEVERE THUNDERSTORM WATCH #456 REMAINS IN EFFECT UNTL 8 PM. HIGH CAPE/LOW SHEAR PULSE-TYPE TSRA ENVIRONMENT WILL CONTINUE TO SUPPORT LOCALIZED DAMAGING WND/LARGE HAIL THREAT. . && .SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY NIGHT/... WATER VAPOR IMAGERY SHOWS S/W TROF MOVG EWD SOUTH OF JAMES BAY WITH ASSOC SFC COLD FRONT MOVING THROUGH THE CENTRAL GRT LKS THIS FRONT WILL REACH THE ST LAWRENCE VLY BY TONIGHT AND HAVE PLACED HIGHEST POPS ACROSS THE NW...CLOSEST TO THE BEST LARGE SCALE LIFT/FORCING AND STRONGEST WARM ADVECTION. AS HAS BEEN THE CASE THE LAST FEW NIGHTS...VERY MOIST/STABLE BLYR /SFC DEWPOINTS 60-70F/ WILL SUPPORT THE DEVELOPMENT OF FOG WHICH MAY BE LOCALLY DENSE ESPECIALLY IN THE VALLEYS AND IN AREAS WHICH WERE FORTUNATE ENUF TO PICK UP SOME MUCH NEEDED RAIN. THURSDAY LOOKS LIKE IT WILL BE THE MOST ACTIVE PERIOD...AS THE FRONT WILL BE MOVING SEWD THROUGH THE STATE. SPC DY2 SLIGHT RISK HAS BEEN SHIFTED SEWD ALONG A IDI-UNV-IPT LINE WITH THE FRONT ALREADY INTO THE NW MTNS DURING THE MORNING HOURS. TSRA ACTIVITY SHOULD INCREASE BY THE AFTN ALONG/AHEAD OF THE SFC FRONT ACROSS SOUTH CENTRAL/SOUTHEASTERN PA WITHIN AXIS OF HIGHEST LLVL MOISTURE AND PRECIPITABLE WATER VALUES. ALTHOUGH BEST 0-6KM SHEAR APPEARS TO REMAIN BEHIND THE FRONT...A 20-30KT UNIDIRECTIONAL DEEP-LYR WIND FIELD SHOULD OVERSPREAD THE IMMEDIATE FRONTAL ZONE AND SUPPORT ORGANIZED MULTI-CELL TSRA CLUSTERS WHICH WILL BE CAPABLE OF PRODUCING DMG WIND GUSTS. DESPITE RELATIVELY WARM AIR ALOFT...CANNOT RULE OUT SOME LARGE HAIL WHERE BEST INSTABILITY CAN BE REALIZED. HAVE GONE WITH LKLY POPS FOR ALL AREAS. THE FRONT SLOWLY SAGS SWD THROUGH THE STATE THURSDAY NIGHT...BUT A WAVE COULD DEVELOP TO OUR SOUTHWEST BLW RIGHT ENT REGION OF THE UPR LVL JET MAX...CREATING A LARGER AREA OF MOD TO HVY RAINFALL AND FURTHER SLOW THE SWD ADVANCE. WILL LINGER POPS IN THE SOUTH A BIT LONGER ON FRIDAY...BUT THE NORTHERN HALF TO TWO-THIRDS OF THE AREA SHOULD BE DRY FRIDAY AND ALL PRECIP IN SOUTH-CENTRAL PA SHOULD BE OVER BY LATE FRIDAY EVENING. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... OMEGA BLOCKING PATTERN TAKES SHAPE ACROSS NOAM INTO THE WEEKEND WITH MUCH COOLER AND DRIER AIR ACCOMPANYING HIGH PRESSURE MOVG SEWD OUT OF CANADA AND INTO THE REGION IN THE WAKE OF THE COLD FRONT. THE TRULY CP AIRMASS WILL TRANSLATE INTO MAX TEMPS COOLER THAN CLIMO. LATEST GFS HAS TRENDED CLOSER TO THE ECMWF/GEFSMEAN IN DEPICTING A FLATTER SOLUTION ALOFT HEADING INTO NEXT WEEK. THE NERN CONUS TROF APPEARS TO GRADUALLY LIFT NEWD WITH WAA ACTIVITY THREATENING THE AREA BY EARLY NEXT WEEK AS SHORT WAVE ENERGY TRANSLATES THROUGH THE NWLY FLOW. TOWARD MID-WEEK PATTERN LOOKS TO TAKE ON A POSITIVE PNA LOOK. TEMPS SHOULD REBOUND BACK TO SEASONABLE LEVELS FOR EARLY NEXT WEEK. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... CURRENT FORECAST FOLLOWS RADAR AND SURFACE OBSERVATIONS AS THUNDERSTORMS CONTINUE TO CROSS THE REGION. SQUALL LINE HAS SOLIDIFIED NICELY OVER SOUTHEAST PENNSYLVANIA THIS EVENING. THIS WILL CONTINUE TO AFFECT KMDT THROUGH 03Z. ELSEWHERE...SCATTERED CONVECTION CONTINUES TO MOVE TOWARD THE AREA FROM OHIO. THE ACTIVITY IS DIMINISHING AS WE APPROACH SUNSET AND EXPECT MAINLY SHOWERS TO AFFECT THE AIRFIELDS THROUGH 06Z. A DISTURBANCE ALOFT WILL MOVE INTO WESTERN AND CENTRAL PENN LATE TONIGHT...PRECEDING A STRONG COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS PENN THURSDAY. THIS UPPER AIR FEATURE SHOULD SUPPORT A CLUSTER OF SHRA AND TSRA...MAINLY NEAR AND TO THE NORTH OF INTERSTATE 80 BETWEEN 07Z AND 12Z. TSRA WILL BECOME MORE WIDESPREAD LATE THURSDAY MORNING AND THURSDAY AFTERNOON LEADING TO WIDESPREAD MVFR CIGS AND VSBYS WITH POCKETS OF IFR CONDITIONS. THE COLD FRONT WILL USHER IN COOLER AND BREEZY CONDITIONS THIS WEEKEND. DRIER AIR MOVING IN...FRIDAY INTO EARLY NEXT WEEK SHOULD FEATURE ALMOST EXCLUSIVELY VFR CONDITIONS...ALTHOUGH COLDER AIR ALOFT COUPLED WITH A FEW WEAK UPPER DISTURBANCES COULD TRIGGER ISOLATED MVFR FLYING IN AN ISOLATED LATE DAY SHOWER OR TSRA. && .CLIMATE... RECORD HIGH AT IPT SET THIS AFTERNOON OF 97. THIS BREAKS THE OLD RECORD WAS 95 SET BACK IN 1963. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...STEINBUGL AVIATION...LAMBERT/TYBURSKI CLIMATE...TYBURSKI
Hazardous weather outlook, Jun 27, 7:43 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 743 PM EDT WED JUN 27 2007 PAZ019-024-025-033-034-045-046-282345- SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-SOUTHERN CLINTON- SOUTHERN LYCOMING- 743 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY. PAZ004>006-010>012-017-018-037-041-042-282345- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- 743 PM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. PAZ026>028-035-036-049>053-056>059-063>066-282345- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 743 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 460 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY. A COLD FRONT WILL PUSH THROUGH THE REGION ON THURSDAY...TRIGGERING THUNDERSTORMS WHICH COULD CONTAIN VERY HEAVY RAIN...DAMAGING WIND GUSTS...OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND THURSDAY. STEINBUGL
In the hours before
Special weather statement, Jun 27, 7:12 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 712 PM EDT WED JUN 27 2007 PAZ027-028-056-280015- JUNIATA-MIFFLIN-PERRY- 712 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...NORTHWESTERN PERRY AND SOUTHERN MIFFLIN COUNTIES THROUGH 815 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF LEWISTOWN TO 8 MILES EAST OF HUNTINGDON...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR MCALISTERVILLE...WALNUT AROUND 730 PM... THOMPSONTOWN...SPRUCE HILL AROUND 745 PM...MILLERSTOWN AND KISTLER AROUND 800 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522... ROUTE 322/22...ROUTE 522. FORECASTER: LAMBERT
Special weather statement, Jun 27, 7:19 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 719 PM EDT WED JUN 27 2007 PAZ025-034-280015- BEDFORD-BLAIR- 719 PM EDT WED JUN 27 2007 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BEDFORD AND SOUTHERN BLAIR COUNTIES THROUGH 815 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF HOLLIDAYSBURG...MOVING EAST AT 25 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR MARTINSBURG AND SAXTON AROUND 730 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-99 BETWEEN MILE MARKERS 10 AND 24. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: LAMBERT
Special weather statement, Jun 27, 7:33 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 733 PM EDT WED JUN 27 2007 PAZ065-280030- YORK- 733 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN YORK COUNTY THROUGH 830 PM EDT... AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF RED LION TO 12 MILES SOUTHEAST OF PARKVILLE...MOVING EAST AT 10 MPH. BRIEF WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR SUNNYBURN AROUND 800 PM...FAWN GROVE AROUND 815 PM AND DELTA AROUND 830 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-83 BETWEEN MILE MARKERS 1 AND 5. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS. FORECASTER: LAMBERT
Local storm report, Jun 27, 7:36 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
736 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W BERWICK 41.06N 76.31W
06/27/2007 COLUMBIA PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ON THE WEST SIDE OF BERWICK
0300 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
06/27/2007 PERRY PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN IN DUNCANNON
0324 PM TSTM WND DMG GENESEE 41.98N 77.90W
06/27/2007 POTTER PA LAW ENFORCEMENT
TREES AND LIMBS DOWN IN GENESEE TWP
0400 PM TSTM WND DMG 1 S LAWRENCEVILLE 41.98N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
TREES DOWN ON ROUTE 15
0405 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/27/2007 LEBANON PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN
0405 PM TSTM WND DMG 2 SW LEBANON 40.32N 76.45W
06/27/2007 LEBANON PA EMERGENCY MNGR
TREES ACROSS ROAD
0415 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
LARGE TREE DOWN ON AN ELDERLY CARE HOME IN LAWRENCEVILLE
0530 PM TSTM WND DMG 3 NW CURWENSVILLE 41.00N 78.56W
06/27/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN ACROSS GREENVILLE PIKE
0620 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG LAKEMONT 40.47N 78.38W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0623 PM TSTM WND DMG TIPTON 40.64N 78.30W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0655 PM TSTM WND DMG 2 E HOLLIDAYSBURG 40.43N 78.36W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0726 PM TSTM WND DMG ASHLAND 40.78N 76.35W
06/27/2007 SCHUYLKILL PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN IN ASHLAND
&&
TYBURSKILocal storm report, Jun 27, 7:40 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 W BERWICK 41.06N 76.31W
06/27/2007 COLUMBIA PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN ON THE WEST SIDE OF BERWICK
0300 PM TSTM WND DMG DUNCANNON 40.40N 77.03W
06/27/2007 PERRY PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN IN DUNCANNON
0324 PM TSTM WND DMG GENESEE 41.98N 77.90W
06/27/2007 POTTER PA LAW ENFORCEMENT
TREES AND LIMBS DOWN IN GENESEE TWP
0400 PM TSTM WND DMG 1 S LAWRENCEVILLE 41.98N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
TREES DOWN ON ROUTE 15
0405 PM TSTM WND DMG LEBANON 40.34N 76.42W
06/27/2007 LEBANON PA EMERGENCY MNGR
NUMEROUS LARGE TREES AND WIRES DOWN
0405 PM TSTM WND DMG 2 SW LEBANON 40.32N 76.45W
06/27/2007 LEBANON PA EMERGENCY MNGR
TREES ACROSS ROAD
0415 PM TSTM WND DMG LAWRENCEVILLE 42.00N 77.13W
06/27/2007 TIOGA PA EMERGENCY MNGR
LARGE TREE DOWN ON AN ELDERLY CARE HOME IN LAWRENCEVILLE
0530 PM TSTM WND DMG 3 NW CURWENSVILLE 41.00N 78.56W
06/27/2007 CLEARFIELD PA EMERGENCY MNGR
TREES AND WIRES DOWN ACROSS GREENVILLE PIKE
0620 PM TSTM WND DMG DUNCANSVILLE 40.43N 78.43W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG HOLLIDAYSBURG 40.43N 78.39W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0620 PM TSTM WND DMG LAKEMONT 40.47N 78.38W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0623 PM TSTM WND DMG TIPTON 40.64N 78.30W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES AND WIRES DOWN
0655 PM TSTM WND DMG 2 E HOLLIDAYSBURG 40.43N 78.36W
06/27/2007 BLAIR PA LAW ENFORCEMENT
TREES DOWN
0705 PM TSTM WND DMG MOUNT CARMEL 40.80N 76.41W
06/27/2007 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON WIRES ACROSS MT. UNION.
0726 PM TSTM WND DMG ASHLAND 40.78N 76.35W
06/27/2007 SCHUYLKILL PA EMERGENCY MNGR
NUMEROUS LARGE TREES DOWN IN ASHLAND
&&
TYBURSKISpecial weather statement, Jun 27, 7:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 749 PM EDT WED JUN 27 2007 PAZ066-280045- LANCASTER- 749 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF CENTRAL AND EASTERN LANCASTER COUNTY THROUGH 845 PM EDT... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF LEOLA TO 12 MILES SOUTHEAST OF RED LION...MOVING EAST AT 20 MPH. WIND GUSTS BETWEEN 40 AND 50 MPH...SMALL HAIL...AND FREQUENT LIGHTNING ARE LIKELY WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR PARADISE AROUND 755 PM...QUARRYVILLE AROUND 805 PM...WAKEFIELD AROUND 810 PM AND GAP AROUND 815 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...STATE ROAD 41. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:03 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 57 min |
| Jun 27, 11:46 AM EDT | Heat Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Franklin, Fulton and 11 more | 6 hr |
| Jun 27, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 65 min |
| Jun 27, 2:03 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 42 min |
| Jun 27, 2:25 PM EDT | Severe Thunderstorm Warning | CTP | Perry | 50 min |
| Jun 27, 3:10 PM EDT | Severe Thunderstorm Warning | CTP | Cameron | 65 min |
| Jun 27, 3:23 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 67 min |
| Jun 27, 3:31 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 44 min |
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jun 27, 3:59 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 46 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 34 min |
| Jun 27, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 63 min |
| Jun 27, 4:52 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 68 min |
| Jun 27, 4:57 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 48 min |
| Jun 27, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 54 min |
| Jun 27, 5:42 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 33 min |
| Jun 27, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 97 min |
| Jun 27, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 96 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | CTP | Montour | 32 min |
| Jun 27, 6:19 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 41 min |
| Jun 27, 6:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair | 40 min |
| Jun 27, 6:30 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 30 min |
| Jun 27, 6:31 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 59 min |
| Jun 27, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 27, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 74 min |
| Jun 27, 7:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland | 28 min |
| Jun 27, 7:09 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon | 66 min |
| Jun 27, 7:24 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 81 min |
| Jun 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 46 min |
| Jun 27, 7:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.